# SDR CALA2015111994846

- Difficulty date: November 19, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 28,810 hours, 6,393 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN PANEL HAS DAMAGE AT STATION 662, BETWEEN STRINGER 49R & 47R.  ALSO DAMAGED AT STATION 676, BETWEEN STRINGER 49L & 48R.  PERMANENT REPAIR ACCOMPLISHED IAW EVA G95-7358 & EVA G95-7358A.
